Jump to content
Important Survey - Please Participate ×

Anyone take Clindamyacin (antibiotic) during taper?


[ko...]

Recommended Posts

Hi all ~

 

I'm on the downside of a 1.0 mg. K c/o to valium Ashton taper ~ at 11 mg. valium.  I have an infected tooth and of course need antibiotics but am afraid to take them. 

 

I know we are all different in our reactions, however, anyone have experience with this?  Thanks so much!

 

~ Koff

Link to comment
Share on other sites

Be careful with clindamycin.  It wipes out all the 'good' bacteria in the gut and can cause a bacteria called chlostridium difficile - c-diff to grow and multiply.   It causes severe diarrhea, nausea, fever, is contagious and hard to get rid of.  Google for more info.  Try to take plenty of probiotics; S. Bouollardi, a 'good' yeast similar to brewers yeast, and a probiotic with different strains in it. I take Theralac, but you have to order it.  Your local health food store should have something good.  Take them at a different time of day than you take the antibiotic.  I'm not an expert, but have first hand experience with this disease and you don't want it.  The probiotics are very helpful if you can tolerate them.  I take them daily and am doing ok with them.  I go for surgery next week and they will be giving an antibiotic, so I want to be prepared.  Not trying to tell you what to do, just want you to be aware.  Take care and good luck.
Link to comment
Share on other sites

Be careful with clindamycin.  It wipes out all the 'good' bacteria in the gut and can cause a bacteria called chlostridium difficile - c-diff to grow and multiply.   It causes severe diarrhea, nausea, fever, is contagious and hard to get rid of.  Google for more info.  Try to take plenty of probiotics; S. Bouollardi, a 'good' yeast similar to brewers yeast, and a probiotic with different strains in it. I take Theralac, but you have to order it.  Your local health food store should have something good.  Take them at a different time of day than you take the antibiotic.  I'm not an expert, but have first hand experience with this disease and you don't want it.  The probiotics are very helpful if you can tolerate them.  I take them daily and am doing ok with them.  I go for surgery next week and they will be giving an antibiotic, so I want to be prepared.  Not trying to tell you what to do, just want you to be aware.  Take care and good luck.

 

Shiloh, forewarned is forearmed.  Thanks for the information and I will take some probiotics for sure.  Couldn't hurt and might help alot.  Good luck on your surgery.

Link to comment
Share on other sites

At the first sign of digestive issues, call doctor!

Shiloh is right, the problems with this antibiotic can be significant.  If you already have problems with your stomach--ex. loose stools--it might be difficult to tell what is w/d and what is the drug. 

Hope it goes well

Shell

Link to comment
Share on other sites

Any antibiotic can cause problems, since they work on the good bacteria as well as the bad.  Clindamycin is the worst offender.  You can google and research which are the ones that are most likely to cause problems.  Again, the probiotics really help.
Link to comment
Share on other sites

Hi all ~

 

I'm on the downside of a 1.0 mg. K c/o to valium Ashton taper ~ at 11 mg. valium.  I have an infected tooth and of course need antibiotics but am afraid to take them. 

 

I know we are all different in our reactions, however, anyone have experience with this?  Thanks so much!

 

~ Koff

 

I had to use Clindamyacin twice during withdrawal and it did not affect me at all (and I also suffer with acid reflux  :()

Link to comment
Share on other sites

Hi all ~

 

I'm on the downside of a 1.0 mg. K c/o to valium Ashton taper ~ at 11 mg. valium.  I have an infected tooth and of course need antibiotics but am afraid to take them.  

 

I know we are all different in our reactions, however, anyone have experience with this?  Thanks so much!

 

~ Koff

 

I had to use Clindamyacin twice during withdrawal and it did not affect me at all (and I also suffer with acid reflux  :()

 

I think my friend who is in K withdrawals now just took that one and it made him much worse.  In fact, he just sent me a message this morning saying how bad it has revved up his symptoms!

 

CORRECTION:  THE ONE HE IS USING IS CALLED CLARITHRMYCIN.  IT'S NOT GOOD.

 

Kian

Link to comment
Share on other sites

×
×
  • Create New...